# SDR F3LA00028

- Difficulty date: March 20, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N310FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26440
- Aircraft time: 20,879 hours, 17,449 cycles
- System (JASC): 5240 · Service Doors
- Part: Housing
- Part number: 6545849913
- Part serial: V211
- Condition: Corroded
- Location: Torque Box
- Part time: 3,143 hours, 1,400 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK, INSPECTION REPORTED CORROSION AT CORNER ATTACH BOLT NUTPLATES OF R-2 DOOR TORQUE BOX.  MAINTENANCE REMOVED AND REPLACED TORQUE BOX HOUSING PER SRM 52-41-04.  (X)
